# SDR SWAA082553

- Difficulty date: May 11, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 65,328 hours, 55,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY EXIT LIGHT LENS MISSING AT ROW 1 DEF.  INSTALLED LENS PER MM.
